Lena----Numbness

Discussion in 'Fibromyalgia Main Forum' started by Lena, Jul 29, 2003.

  1. Lena

    Lena New Member

    Numbness in hands and toes. Is this a part of FM?
    [This Message was Edited on 07/29/2003]
  2. Susan07

    Susan07 New Member

    It is for me, also includes tingling and sharp pains.
  3. Believe

    Believe New Member

    Lena, I too have numbness and pain in my hands,fingers and feet/toes. I am in alot of pain just trying to use the computer.

    Believe
  4. Aeryn

    Aeryn New Member

    Hi, I get this too. But I can get some relief by some very gentle stretching taught to me by a Yoga teacher. In me the numbness comes from the tight muscles that then press on the nerves or whatever.

    Take a twin blanket folded up to be the length and width of your body from the edge of your bottom to just under your shoulder blades. Lie down on top of it with your shoulder blades flat on the floor (you are kind of hanging off it, if you see what I mean kind of like this: o__----<

    Stretch your arms out to the side and just rest. It will stretch out some of those muscles. I usually get some relief from this.

    Iyengar Yoga has good tricks for Americans who have funny bodies, not like other forms of yoga where they push you so damn hard.

    Good luck, Aeryn

  5. KCD

    KCD New Member

    It got worse when I ran out of calcium and magnesium. I began to take the supplements and the symptoms have decreased a great deal. During my research, I have found out that a low calcium/mag level could involve a problem with parathyroid gland. I am seeing an endocrinologist on the 20th of August. Hope this helps......KCD
  6. Lena

    Lena New Member

    Thanks for the reply. I will try magnesium. I have a book that I read about it and it could be that is what I need with B6.Thanks and May God Bless You.
  7. elaine_p

    elaine_p New Member

    but the B-6 really helps my numb hands and feet. I now take 1200 mg a day. I don't know if the book talks about how you should do it, but start low (200mg 3 times a day) and gradually work your way up. If you take more than 1000mg a day you should tell your doctor.
    [This Message was Edited on 07/30/2003]